MathSciNet Relay Station
MathSciNet bibliographic data
MR1448890 60H10 (49J40)
Asiminoaei, Ioan; Rascanu, Aurel Approximation and simulation of stochastic variational inequalities—splitting up method. Numer. Funct. Anal. Optim. 18 (1997), no. 3-4, 251–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement